w-cosmological singularities

Fernández Jambrina, Leonardo (2010). w-cosmological singularities. "Physical Review D", v. 82 (n. 12); pp.. ISSN 1550-7998. https://doi.org/10.1103/PhysRevD.82.124004.

Description

Title: w-cosmological singularities
Author/s:
  • Fernández Jambrina, Leonardo
Item Type: Article
Título de Revista/Publicación: Physical Review D
Date: December 2010
ISSN: 1550-7998
Volume: 82
Subjects:
Freetext Keywords: 04.20.Dw, 95.36.+x, 98.80.Jk
Faculty: E.T.S.I. Navales (UPM)
Department: Enseñanzas Básicas de la Ingeniería Naval [hasta 2014]
Creative Commons Licenses: Recognition - No derivative works - Non commercial

Full text

[img]
Preview
PDF - Requires a PDF viewer, such as GSview, Xpdf or Adobe Acrobat Reader
Download (365kB) | Preview

Abstract

In this paper we characterize barotropic index singularities of homogeneous isotropic cosmological models [M. P. Da̧browski and T. Denkiewicz, Phys. Rev. D 79, 063521 (2009).]. They are shown to appear in cosmologies for which the scale factor is analytical with a Taylor series in which the linear and quadratic terms are absent. Though the barotropic index of the perfect fluid is singular, the singularities are weak, as it happens for other models for which the density and the pressure are regular.

More information

Item ID: 6697
DC Identifier: http://oa.upm.es/6697/
OAI Identifier: oai:oa.upm.es:6697
DOI: 10.1103/PhysRevD.82.124004
Official URL: http://prd.aps.org/abstract/PRD/v82/i12/e124004
Deposited by: Memoria Investigacion
Deposited on: 26 Apr 2011 11:34
Last Modified: 20 Apr 2016 15:53
  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM